# SDR CA960909006

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Crossbeam
- Part number: 350A381018
- Condition: Cracked
- Location: Attach Lugs
- Component: Aerosp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN MGB SUSPENSION CROSSBEAM END LUGS AS DESCRIBED IN TELEX SB 05.00.29 AND AD 96-155-053(B).
